The Sobolev inequality on the Heisenberg group and the Yamabe problem on CR manifolds (d'après travaux avec J. M. Lee)
Séminaire Équations aux dérivées partielles (Polytechnique) (1983-1984), Talk no. 18, 13 p.
@article{SEDP_1983-1984____A18_0,
     author = {Jerison, David},
     title = {The Sobolev inequality on the Heisenberg group and the Yamabe problem on CR manifolds (d'apr\`es travaux avec J. M. Lee)},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1983-1984},
     note = {talk:18},
     zbl = {0634.32016},
     mrnumber = {811661},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1983-1984____A18_0}
}
Jerison, D. The Sobolev inequality on the Heisenberg group and the Yamabe problem on CR manifolds (d'après travaux avec J. M. Lee). Séminaire Équations aux dérivées partielles (Polytechnique) (1983-1984), Talk no. 18, 13 p. http://www.numdam.org/item/SEDP_1983-1984____A18_0/

[1] T. Aubin, "Equations différentielles non linéaires et problème de Yamabe concernant la courbure scalaire", J. Math. pures et appl.,55 (1976), 269-296. | MR 431287 | Zbl 0336.53033

[2] H. Brezis, L. Nirenberg, "Positive solutions of non linear elliptic equations involving critical Sobolev exponents". Comm. P.A.M. (1983) 437-477. | MR 709644 | Zbl 0541.35029

[3] H. Brezis, Proceedings, AMS Summer school in non-linear functional analysis (Berkeley 1983).

[4] C. Fefferman, "Monge-Ampère equations, the Bergman Kernel, and geometry of pseudoconvex domains", Annals of Math., 103 (1976), 395-416; correction, Annals of Math., 104 (1976), 393-394. | MR 407320 | Zbl 0322.32012

[5] G.B. Folland and E.M. Stein, "Estimates for the ∂ b-complex and analysis on the Heisenberg group", Comm. Pure and Appl. Math. 27 (1974), 429-522. | MR 367477 | Zbl 0293.35012

[6] B. Gidas, W.M. Ni, L. Nirenberg, "Symmetry and related properties via the maximum principle" Comm. Math. Phys.68 (1979) 204-243. | MR 544879 | Zbl 0425.35020

[7] J.M. Lee, "The Fefferman metric and pseudohermitian invariants", in preparation. | Zbl 0595.32026

[8] P.L. Lions, "Applications de la méthode de concentration-compacité à l'existence de fonctions extrêmals" C.R. Acad. Sci Paris 296 (1983) 645-648. | MR 705681 | Zbl 0522.49008

[9] P.L. Lions, "The concentration-compactness principle in the calculus of variations. The limit case Parts I and II" preprint. | MR 850686

[10] M. Obata, "The conjectures on conformal transformations of Riemannian manifolds ", J. Diff. Geom.,6 (1971), 247-258. | MR 303464 | Zbl 0236.53042

[11] G. Talenti, "Best constant in Sobolev inequality", Ann. Mat. Pura Appl. 110 (1976), 353-372. | MR 463908 | Zbl 0353.46018

[12] N.S. Trudinger "Remarks concerning the conformal deformation of Riemannian structures on compact manifolds". Ann. Sc. Norm. Sup Pisa, 22 (1968) 265-274. | Numdam | MR 240748 | Zbl 0159.23801

[13] K. Uhlenbeck, lectures given at Harvard University, 1983.

[14] S.M. Webster, "Pseudohermitian structures on a real hypersurface ", J. Diff. Geom.,13 (1978), 25-41. | MR 520599 | Zbl 0379.53016